Hang in there melissa!!! Cravings only last about 15-20 minutes. Go to the health pages and look at the page for how to deal with cravings. What worked for me was distraction. And dark chocolate. It releases some of the same "feel good" chemicals the drugs do. You are doing great. Almost double digits. It really, really does get better.
One is too many and 1000 is never enough. Don't take that first one!
Hang tuff. Keep your mind busy. You can fight this. Think about how it feels not to have the physcial w/d's.
You can do this!!
wanttobeclean, is so right...you are almost on double digits...Listen, this happened to me too, doing great then one bad night, then a good day etc...But think of it like this..WE had these things when we used too!! Nights that we had run out, days that we could not find any....I know for me i had many more bad days using , then i did when i was clean...Please keep posting, and keep your mind busy...
Praying for you
The cravings will pass so get yourself busy and do something to occupy your mind. Go outside, run, walk, turn up the music,clean....This will pass. You can do this!!!! sara
Its almost 1:30am now...I helped my mum cook and clean all day it helped a little but when i was done the cravings were back. Music is helping alot...but its not hitting the spot...I guess nothing will just have to let it pass...
It will pass... You are stronger than these cravings. Your brain is just playing games with you.......I know they suk bad but they will lessen with time. Stay strong sara
Hang in there kiddo. I'm on day 9 to and it's hell for me as well. Maybe it has something to do with day 9 or who knows. I'm craving like crazy, irritable, depressed etc but I'm going to hang tough and if I an old woman can do it so can you. Lets just hang together and we'll both be winners in the end. What you have to realize is when you were taking the drugs you weren't actually feeling normal, that's what i have to tell myself as well. I'll feel normal when I get my body back and stay off the drugs. The craving I'm having right now is that energy level the dang pills gave me but I have to learn to get that normally and healthy. So it's going to a long road for us but we can do it. If you need me write. Hugs Jan
It will pass recovery care is sooo important becuase of this right here .Asupport system where you are that you can lean on.Hang in there ,we are here for you.
Janicca is right. But I have forgotten what "normal" is. Think about feeling better than you can ever remember. That's what I remind myself when the depression and anxiety leads me to think about using again. You can do this. And you will not only feel better than you can maybe imagine now, but better, because you WON!
I am now on day 35 off of subs. The toughest time was between days 5 and 12. You are close to getting out of the worst period. Make it through the next few days and it should start to get better. It took almost 20 days until I had what I would call 1 good day. Now I have not had a bad day for about 5 days straight.
What is happening to you is normal for getting off subs. Just think where you will be if you take backward steps now. I had no motivation to do anything and almost killed my dog walking her so much. I sat watching tv all day with my head in my hands wondering what is going on and how I will make it.I did not sleep for almost a week.
I never allowed any possible other outcome enter my mind. I do not have any more percs or any more subs so even if I had the temptation there is and was nothing I could do.
You are closer to turning the corner than you think you are - just stay tough.
You knew it would not be easy and there are so many ups and downs at first it is overwhelming. You were using mostly coke, E and pot right? It is a little different than opiates. Coke and E cause huge dopamine bumps in the brain and when we first quit, there is almost nothing left which causes that horrible depression and cravings. When those craving hit me, I also shook and it was like something else took over. Take it one minute at a time when it gets bad and know that you WILL start to feel like a new person and it WILL get easier. Support is vital. 9 days is fantastic, but still so early in recovery. Don't give in now, you have come so far and we are all proud of you. Stay strong! Let us know how you are ok.
Hey sweetie!! You can do this, the depression and cravings are a real b.... but try to get some gum in your mouth, or some hard candy. This will occupy some of the crave and it is something sweet to treat the taste buds. Some people eat crushed ice with a tad of juice on it. You should go take a tylenol, or motrin800 or whatever you take otc. This is something that you need to work at, it's a hard job, but the benefits will come with time. You have so much of life ahead of you, get clean, stay clean and with time, the drugs will be a bad memory! I remember that all in the world I wanted was to feel normal, without any wants, the low energy,pain, craves, I just prayed it would stop, and finally the craves came less often, and as the weeks went by, I became more stronger. I still know that I can never let my guard down, still yet, sometimes I too think, well,only one won't hurt, I am in alot of pain, but I reach for the otc pain meds and take the maximum amt. and go on with my day. Being a Chronic pain sufferer was what got me addicted to lortabs to begin with. One made me feel better, after 5 yrs, one didn't do squat!! lol
Hugs to you and please keep posting and reading others' post.
hope u come on and post and c all the support u got from ur post..i know it is hard..bu this will pass..9 days is great...and remember the reasons u quit....be safe and keep posting
Hope you made it and are OK. Let us know how you are.
Thank you all for your support, When i just got on hear and read all your comments it brought a tear to my eye just to no that there are so many people caring and helping me get through this.
Its 12 mid day ive been craving all morning...I cant go for a walk or anything because it still poring with rain...The first day i stopped using i made sure i got rid of all the subs just so i didn't tempt myself with anything.
The days all feel the same, My body is so tired but my brain wont rest...is there anything i can do so i can sleep...I haven't slept at all in almost 3 days now.
I'm so happy that you did not give into the craving.Not sleeping was the worst for me. I did get Clonopin from my doctor which helped with the anxiety and sleep some. Many people get help from OTC sleep aids too. I ask my doctor for an anti-depressant for anxiety and it helped me sleep a lot. Celexia is faster acting and only took less than a week to work. Also if it's not too cold where you are I would just go walk and run in the pouring rain. Sometimes doing something a bit crazy...or at least out of your comfort zone does wonders for your head. Tomorrow, you will look back at today and either be happy that you made it through a day of cravings or you will be saying...I blew it. Hope it's the first one. God bless, Corey
Do not cave..if u do the high will be wasted anyway..u will feel like dog dirt and be ashamed of urself..or maybe not...i do know that would be giving in tho..a craving typically lasts 15 minutes..can u wait it out? can u get busy with sumpin so u do not cave?...u would not be posting for support if u really felt deep down that using was what would help u...aftercare is the key...keep moving forward
You've become a role model for all who are trying to get out of this hell. I'm following your story of tremendous hardship and courage, and will come back to it when the need arises ...
If you can't get Valium or something similar (you needn't tell your story -- just increased pressure at work, a short-term script, 'cause you heard they were addictive, etc., try melatonin -- it's on the racks at any big pharmacy -- get the sublingual ones if you can, and start at 5-10 mg; then turn out all the lights to let it work.
I'd definitely try for the Valium or some other benzo to get you through even a week. The sleep will have you thinking much more clearly.
I cant believe how many people are so helpful onhere. I am also on sub starting my taper today. After reading all your posts realized my doc had me on way to high a dose and i dont want to beon this forever today starts a new for me. Thank you so much for your posts. Does anyone know how i should start this? I am currently prescribed 3 8mg suboxone day. How much should i decrease by and how long?
I hope your ok! Have not seen you post for a couple days. Let us know how you are.
I'm still checking in to see how you're doing ... it's almost impossible to describe to anyone who hasn't been there, so this is where I reside for an hour or so (in total), paying particular attention to you and the others who are in withdrawal (Mine's coming up, inevitably in about two weeks, I hope ...).
Of course we care, and believe it or not, win or lose, YOU are helping us.
What a fight you're putting up.